# SDR USAA2015010600002

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 77,845 hours, 35,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR ARMING LEVER DIFFICULT TO MOVE & ARM.  FOUND DEBRIS IN FWD GIRT BAR LATCH AREA.  CLEANED DEBRIS & FOUND DOOR OPERATION & ARMING ACTION NORMAL.  OK FOR SERVICE.
